Modeling of a heterophase flow in permeable zones of the lithosphere

Search

Abstract: 

This paper investigates a magma flow in permeable zones of the lithosphere. The model equations describing the dynamics of saturated porous media both without tangential stresses and with them are presented. The phenomenological method used for deriving the equations provides the thermodynamic correctness. Based on the model of the heterophase medium without shear stresses, the conditions under which melting and forming in this magma chambers in such a medium is possible, are analyzed.

Pages: 
37-47
File: 
Issue: